# SDR DALA2019102806210

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 71,365 hours, 26,895 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Lock
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 694 -GEAR- AFTER LANDING GEAR SELECTED DOWN WE RECEIVED GEAR DISAGREE LIGHT AND NO GEAR GREEN LIGHT. COMPLIED WITH QRH, HAD TO USE ALTERNATE GEAR EXTENSION TO GET A GREEN INDICATION ON THE NOSE GEAR. CORRECTIVE ACTION: R/R NOSE GEAR LOCK ACTUATOR AND BYPASS VALVE. FOUND NOSE GEAR SEQUENCE VALVE BYPASSING AND WORN BUSHING ON LINK ATTACHED TO SEQ VALVE. REPLACED VALVE AND LINK, PERFORMED NOSE GEAR LUBE AND OPERATIONAL TEST.
